Jun 5, 2007
I've been positive for 12years. My T cells are over 1000. I'm doing great on Trizivir. But I fall into bouts of depression. I don't know who to consult and afraid that any other meds would jeopardize the good work of the HIV med.
Response from Dr. Horwath
You should see a mental health professional such as a psychiatrist or psychologist. You need to be evaluated for depression. If you do indeed have a depression that needs treatment, then there are several effective treatments, including psychotherapy and antidepressant medications. If needed, there are several excellent antidepressants that will not interfere with your antiretroviral medications.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does White Discharge Mean I Have Hiv?
- Is Sore On Tongue An Acute Symptom Of HIV?
- Blood In Urine After Receptive Anal Sex With Condom Does It Mean I Have HIV
- How Long After Sex Do Symptoms Of A Std Occur?
- If A Man Pulls Out Before He Comes Can I Still Get A Std?
- What Age Group Is More Likely To Have Or Catch Genital Herpes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.